Translator Disclaimer
July 2001 Monodromy of isometric deformations of CMC surfaces
A. I. Bobenko, M. Umehara
Hiroshima Math. J. 31(2): 291-297 (July 2001). DOI: 10.32917/hmj/1151105702

Abstract

We investgate relationship between the monodromy of isometric deformation of CMC-surfaces in the space forms and that of the canonical deformation of CMC surfaces into the other space forms. As an application, we show that the number of isometric closed CMC-surfaces is finite.

Citation

Download Citation

A. I. Bobenko. M. Umehara. "Monodromy of isometric deformations of CMC surfaces." Hiroshima Math. J. 31 (2) 291 - 297, July 2001. https://doi.org/10.32917/hmj/1151105702

Information

Published: July 2001
First available in Project Euclid: 23 June 2006

zbMATH: 1026.53037
MathSciNet: MR1849192
Digital Object Identifier: 10.32917/hmj/1151105702

Subjects:
Primary: 53A10

Rights: Copyright © 2001 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.31 • No. 2 • July 2001
Back to Top